BibTeX record journals/em/SteudingW12

download as .bib file

@article{DBLP:journals/em/SteudingW12,
  author       = {J{\"{o}}rn Steuding and
                  Elias Wegert},
  title        = {The Riemann Zeta Function on Arithmetic Progressions},
  journal      = {Exp. Math.},
  volume       = {21},
  number       = {3},
  pages        = {235--240},
  year         = {2012},
  url          = {https://doi.org/10.1080/10586458.2012.651410},
  doi          = {10.1080/10586458.2012.651410},
  timestamp    = {Thu, 14 Oct 2021 09:32:16 +0200},
  biburl       = {https://dblp.org/rec/journals/em/SteudingW12.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics